# SDR DALA2017121908739

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 68,764 hours, 13,919 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP ROTARY ACTUATOR CORRODED. INSTALLED TEE ANGLE GEARBOX PER AMM 27-51-05. FINAL ADJUSTMENT AND OP CK TO BE C/W ON ROUTINE CARD 2751-01050-02.
